# SDR UALA2013021800942

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL UPPER CHORD CORRODED STA 1440 RBL 26  (17FEB IND ARC).  MAJOR REPAIR ACCOMPLISHED.  REMOVED & REPLACED AFT CARGO DOOR SILL UPPER CHORD AT STA 1440 RBL 26 IAW SRM & DWG 146N8522.
